EconPapers    
Economics at your fingertips  
 

An Approximation Result for Matchings in Partitioned Hypergraphs

Isabel Beckenbach () and Ralf Borndörfer ()
Additional contact information
Isabel Beckenbach: Zuse Institut Berlin
Ralf Borndörfer: Zuse Institut Berlin

A chapter in Operations Research Proceedings 2014, 2016, pp 31-36 from Springer

Abstract: Abstract We investigate the matching and perfect matching polytopes of hypergraphs having a special structure, which we call partitioned hypergraphs. We show that the integrality gap of the standard LP-relaxation is at most $$2\sqrt{d}$$ 2 d for partitioned hypergraphs with parts of size $$\le d$$ ≤ d . Furthermore, we show that this bound cannot be improved to $$\mathscr {O}(d^{0.5-\varepsilon })$$ O ( d 0.5 - ε ) .

Keywords: Perfect Matching Polytope; Maximum Part Size; Maximum Weight Matching Problem; Iterative Rounding Algorithm; Valid Inequalities (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-319-28697-6_5

Ordering information: This item can be ordered from
http://www.springer.com/9783319286976

DOI: 10.1007/978-3-319-28697-6_5

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-319-28697-6_5